# SDR SWIA2020090452263

- Difficulty date: August 6, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 38,875 hours, 34,465 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT FORMER SUPPORT ANGLE UNDER SEAL RETAINER @ FS.347 IS CORRODED.  C-CHECK RO 9/1/2020.  REMOVED AND INSTALLED NEW PASSENGER DOOR AFT FORMER SUPPORT ANGLE AT FS.347 REF CRJ 200 SRM AND DWG.
